# SDR SWAA020249

- Difficulty date: January 31, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 67,603 hours, 74,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 6544561
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

DECLARED EMERGENCY, AIR TURNBACK, DURING CLIMB, LOST A HYD SYSTEM, ACCOMPLISHED APPROPIATE CK LIST AND RETURNED TO MSY.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR PLUG PER MM.  INSPECTION REMOVED AND REPLACED EDP CASE DRAIN FILTER AND MODULAR PACKAGE FILTER'S ALSO REMOVED AND REPLACED 'A' SYSTEM RETURN FILTER PER MM.
